# SDR 2002UALA00451

- Difficulty date: March 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 47,729 hours, 7,640 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL AT DOOR 1L.  FAULTY EMERGENCY EXIT LIGHT CHARGER AND BATTERY WERE REPLACED AT DOOR 1L.
